# SDR DALA2022092206246

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 53,998 hours, 27,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - FR 43 LH WITH JOB CARD 5311-01239-01A FINAL DIAMETER HOLE 0.267 INCH. CORRECTIVE ACTION: REPAIRED FR 43 LH WITH JOB CARD 5311-01239-01A FINAL DIAMETER HOLE 0.267 INCH. (2418918)
